MAUDE Adverse Event Report: ABBOTT LABORATORIES CELL-DYN EMERALD 22 AL, INSTRUMENT; COUNTER, DIFFERENTIAL CELL

ABBOTT LABORATORIES CELL-DYN EMERALD 22 AL, INSTRUMENT; COUNTER, DIFFERENTIAL CELL
Model Number 04R1301
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.No specific patient information was provided.
 
Event or Problem Description
The customer obtained falsely depressed hemoglobin results while using the cell-dyn emerald 22 analyzer.The customer provided an example that the analyzer generated a hemoglobin result of 3 mmol/l instead of the correct value of 9 mmol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Field service engineer (fse) visited the site, replaced counting chamber and the external power supply, however; the issue was not resolved.Fse performed a complete check of the system including shielding and all plug contacts, reinstalled software 1.1.5, performed annual maintenance, run precision and qc, all ok.A review of all tickets and a review for complaint trends for the list numbers were performed.The review did not identify any issues or trends.Device history record review did not identify any non-conformances or deviations related to the product and complaint issue.Labeling was found to adequately address the issue.Based on the investigation, no systemic issue or deficiency for the cell-dyn emerald 22 al analyzer, sn (b)(6), was identified.

Brand Name
CELL-DYN EMERALD 22 AL, INSTRUMENT
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
ABBOTT LABORATORIES
4551 great america parkway
santa clara CA 95054
Manufacturer (Section G)
ABBOTT LABORATORIES
4551 great america parkway
santa clara CA 95054
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key15491174
Report Number2919069-2022-00030
Device Sequence Number1918561
Product Code GKZ
UDI-Device Identifier00380740136093
UDI-Public00380740136093
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04R1301
Device Catalogue Number04R13-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/16/2022
Supplement Date Received by Manufacturer12/23/2022
Initial Report FDA Received Date09/27/2022
Supplement Report FDA Received Date01/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/28/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown